Ozempic Used For Weight Loss Is Leaving People with Deflated Butts!
Of course this was too good to be true!
Kim Kardashian’s cosmetic doctor says that Ozempic for shedding pounds is leaving people with saggy skin due to the weight loss.
Dr. Ourian is the cosmetic dermatologist to stars like Kim K, Lady Gaga and Sofia Vergara.
He says that recently patients who have used the injectable diabetes drug Ozempic are now coming back to him for filler to reverse the work of gravity prompted by fat loss.
“If you lose a lot of weight quickly, your skin gets saggy, and everything from the face to the buttocks is deflated, the doc says.
“If you maintain your [new] weight for a year or two a lot of times your skin tightens up on its own. But if you want immediate results [because] you are in front of the camera, there are ultrasound and radiofrequency treatments, fillers or you can go as far as getting surgery,” the doctor explained.
The brand’s names Ozempic and Wegovy quickly shed pounds by making people feel fuller for longer and slowing digestion. However, some users have gained the weight back — or even more of it — when they stopped taking it.
And an Ozempic diet is an investment, costing consumers more than $1,000 a month for off-label use.
There are side effects associated with Ozempic. They include vomiting and diarrhea, runny nose or sore throat, headache, dizziness and tiredness.
The Doc is now offering a full-service package which gets you your Ozempic shots, plus Vitamin D and B shots to counteract the side effects, and a filler package to deal with all the sagging-it will cost you $8000!